# SDR MALA954587

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Part number: 2724180117
- Condition: Worn
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3220 - ON CLIMB-OUT FROM MSP, THE CABIN DOOR WARNING LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP.  REPAIRS WERE COMPLETED BY REPLACING THE BUSHING FOR THE UPPERMOST BAYONET.  SYSTEM OPERATED SATISFACTORILY.  (M)
